# SDR CA150413002

- Difficulty date: April 13, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Agusta AW119MKII
- Aircraft time: 892 hours
- Engine: Pwa PT6B37A
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Cracked
- Location: Tail Boom
- Part time: 1,591 hours
- Component: Tail Boom, Agusta
- Component part number: 109037043301
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION. TAIL BOOM WAS FOUND CRACKED ON OUTER SKIN, AT STABILIZER ATTACHMENT POINT LT SIDE.
